# SDR UIEA200600210

- Difficulty date: August 15, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 31,293 hours, 4,545 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shim
- Part number: 65B07294
- Condition: Migrated
- Location: Cargo Door
- Part time: 31,293 hours, 4,545 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-4 & A-4 CHECK AT PIK., FWD CARGO DOOR FWD ACTUATOR ARM FITTING HAS MIGRATING SHIMS.  AFT CARGO DOOR AFT ACTUATOR ARM FITTING HAS MIGRATING SHIMS.  ENGG HAS GENERATED XEO 53-081406 PART-1 OF XEO 53-081406 HAS ALREADY ACCOMPLISHED DURING C-CHECK AT PIK ON 15TH AUG 2006.  PART-2 (DVI) WILL BE ACCOMPLISHED EVERY 2A CHECK UNTIL ACCOMPLISHMENT OF PART-3.  PART-3 IS SCHEDULE PERMANENT REPAIR AT THE NEXT C-CHECK.
